# SDR BAGA2024111400287

- Difficulty date: October 16, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N204BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55137
- Aircraft time: 6,807 hours, 2,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK- RELEASE DATE 11/14/2024-AFT SERVICE DOOR LWR SKIN UNDERNEATH SCUFF PLATES CORROSION AROUND ATTACHMENT HOLES. CORROSION LEVEL 2. REPAIRED PER REO.
